View Single Post
Old 10-08-2004, 11:17 AM   #2
octomon octomon is offline
Member
 
Join Date: Sep 2004
Posts: 78
octomon HB User
Re: Ringing in my ears

Hi Bart,
I'm no expert on Ultram, but I do have a comment or two on this subject. Many ear-ringing experiences can be caused by changes in blood pressure. This is evident to anyone who has ever taken too much aspirin at one time.

Ironically....and this is very scary - spontaneous and complete hearing loss has been reported by people who are taking a lot of hydrocodone. Deductive reasoning would suggest this is what happened to Rush Limbaugh a while back when he suddenly lost his hearing. This was before the whole drug scandal broke, but we all know now he was a drug addict when he suddenly went deaf. I've heard it can be irreversable, though in Limbaugh's case I know he can hear again. This is an important and interesting subject you have raised, and I hope some others here might have knowledge about this. What did your doctor say? Try a google search using keywords "Ultram hearing loss / ear ringing / tinitus"

Last edited by octomon; 10-08-2004 at 11:18 AM.